Full Text: PDF
Received January 14, 2019; Accepted August 28, 2019; September 22, 2019
Abstract. In this paper, we study a new class of boundary value problems for Caputo-type multi-term fractional differential equations and inclusions with four-point boundary conditions. In case of the single-valued problem, we apply Sadovski fixed point theorem, Banach contraction mapping principle and Leray-Schauder nonlinear alternative to derive the existence results, while the multi-valued problem is studied with the aid of nonlinear alternative for contractive maps and Covitz-Nadler fixed point theorem. We illustrate the obtained results with examples. Boundary value problems involving Riemann-Liouville type multi-term fractional differential equations and inclusions are also described.
How to Cite this Article:
Bashir Ahmad, Ahmed Alsaedi, Sotiris K. Ntouyas, Multi-term fractional boundary value problems with four-point boundary conditions, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 40, pp. 1-25.